Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 28, NWS Jacksonville, FL

June 14, 2012

NWS Jacksonville, FL issued this small craft advisory at Jun 14, 2012, 3:55 AM EDT. It took effect at Jun 15, 2012, 11:00 AM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2012, 3:55 AM EDT (07:55 UTC)
In effect from
Jun 15, 2012, 11:00 AM EDT
Expired
Jun 16, 2012, 10:19 PM EDT
In force
35 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WHUS72 KJAX 140755
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 AM EDT THU JUN 14 2012

AMZ470-472-474-141930-
/O.NEW.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
355 AM EDT THU JUN 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM
EDT SATURDAY. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS
  ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY.

* WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING UPWARDS
  OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
723 
WHUS72 KJAX 141313
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 AM EDT THU JUN 14 2012

AMZ470-472-474-150000-
/O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
913 AM EDT THU JUN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO
11 PM EDT SATURDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS 
  ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY. 

* WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING 
  UPWARDS OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
290 
WHUS72 KJAX 141809
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT THU JUN 14 2012

AMZ470-472-474-150400-
/O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
209 PM EDT THU JUN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO
11 PM EDT SATURDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS 
  ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY. 

* WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING 
  UPWARDS OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
618 
WHUS72 KJAX 150431
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1231 AM EDT FRI JUN 15 2012

AMZ470-472-474-151245-
/O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1231 AM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EDT SATURDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS 
  ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY. 

* WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING 
  UPWARDS OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
794 
WHUS72 KJAX 150839
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 AM EDT FRI JUN 15 2012

AMZ470-472-474-152100-
/O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
439 AM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EDT SATURDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO 20 KNOTS TODAY AND
  CONTINUE THROUGH LATE SATURDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON AND
  THEN UPWARDS OF 6 TO 8 FEET TONIGHT AND TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
501 
WHUS72 KJAX 151529
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EDT FRI JUN 15 2012

AMZ450-452-454-160000-
/O.NEW.KJAX.SI.Y.0010.120615T1529Z-120616T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1129 AM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS...20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-160015-
/O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1129 AM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SATURDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO 20 KNOTS TODAY AND 
  CONTINUE THROUGH LATE SATURDAY. 

* WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON AND 
  THEN UPWARDS OF 6 TO 8 FEET TONIGHT AND TOMORROW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
307 
WHUS72 KJAX 151929
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT FRI JUN 15 2012

AMZ450-452-454-160330-
/O.CON.KJAX.SI.Y.0010.000000T0000Z-120616T0000Z/
/O.NEW.KJAX.SI.Y.0011.120616T1200Z-120617T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
329 PM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
EDT THIS EVENING...

* WINDS...NORTHEAST WINDS NEAR 20 KNOTS WILL CONTINUE THROUGH
  EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-160330-
/O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
329 PM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SATURDAY...

* WINDS...NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL HIGHER
  GUSTS WILL CONTINUE THROUGH SATURDAY EVENING.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET WILL PERSIST TONIGHT AND
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
714 
WHUS72 KJAX 160034 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT FRI JUN 15 2012

AMZ450-452-454-161000-
/O.CAN.KJAX.SI.Y.0011.120616T1200Z-120617T0000Z/
/O.EXB.KJAX.SC.Y.0028.120616T1200Z-120617T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
834 PM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. 

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS TONIGHT WILL INCREASE TO
  20 TO 25 KNOTS ON SATURDAY.

* WAVES/SEAS...SEAS OF 4 TO 6 FEET TONIGHT WILL BUILD TO 5 TO 7
  FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-161000-
/O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
834 PM EDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SATURDAY...

* WINDS...NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL 
  HIGHER GUSTS WILL CONTINUE THROUGH SATURDAY EVENING. 

* WAVES/SEAS...SEAS OF 6 TO 9 FEET WILL PERSIST TONIGHT AND
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JCH
457 
WHUS72 KJAX 160825
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 AM EDT SAT JUN 16 2012

AMZ470-472-474-170300-
/O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
425 AM EDT SAT JUN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS TODAY...DIMINISHING TO
  15 TO 20 KNOTS THIS EVENING.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET TODAY...SUBSIDING TO 4 TO 6
  FEET LATE THIS EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-170000-
/O.CON.KJAX.SC.Y.0028.120616T1200Z-120617T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
425 AM EDT SAT JUN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WINDS...NORTHEAST WINDS 20 KNOTS TODAY...DIMINISHING TO 15
  KNOTS THIS EVENING.

* WAVES/SEAS...SEAS OF 5 TO 7 FEET TODAY...SUBSIDING TO 4 TO 6
  FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
988 
WHUS72 KJAX 170019 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
819 PM EDT SAT JUN 16 2012

AMZ450-452-454-170130-
/O.EXP.KJAX.SC.Y.0028.000000T0000Z-120617T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
819 PM EDT SAT JUN 16 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHEAST WINDS AND ELEVATED SEAS WILL CONTINUE TO SLOWLY SUBSIDE
THIS EVENING.

$$

AMZ470-472-474-170300-
/O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
819 PM EDT SAT JUN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS THIS EVENING.

* WAVES/SEAS...SEAS 5 TO 7 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JCH
349 
WHUS72 KJAX 170219 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1019 PM EDT SAT JUN 16 2012

AMZ470-472-474-170330-
/O.CAN.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1019 PM EDT SAT JUN 16 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

NORTHEAST WINDS WILL CONTINUE AROUND 15 KNOTS TONIGHT WITH SEAS
GENERALLY IN THE 5 TO 6 FEET RANGE.

$$

JCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 3:45 AM EDT, 10 minutes earlier.

Area forecast discussion, Jun 14, 3:45 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 AM EDT THU JUN 14 2012

.SHORT TERM...TODAY THROUGH SUNDAY...COLD FRONT NOW LOCATED NEAR THE
FL-GA LINE WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUING OVER NE FL SOUTH OF I-20. COLD FRONT WILL SINK SOUTH
ACROSS NE FL TODAY WITH THE BEST RAIN CHANCES MAINLY SW OF A LAKE
CITY TO ST. AUG LINE. AN UPPER SHORT WAVE WILL MOVE ESE FROM THE
FLORIDA PANHANDLE AND COMBINED WITH DAYTIME HEATING WILL ENHANCE
RAINFALL. SLOW MOVING CELLS MAY RESULT IN LOCALLY HEAVY RAINFALL
OVER THIS AREA THIS AFTERNOON. A NORTHERLY MID TO UPPER LEVEL FLOW
WILL ADVECT DRIER AIR OVER THE AREA ON FRIDAY WITH JUST SMALL RAIN
CHANCES EXPECTED OVER THE SOUTHERN ZONES OF NE FL (GNV-OCF). A
FEW COASTAL SHOWERS WILL BE POSSIBLE ON SATURDAY DUE TO BREEZY NE
WINDS ALONG THE EAST COAST. TEMPERATURES WILL BE A FEW DEGREES
BELOW CLIMO THIS WEEKEND WITH HIGHS MOSTLY IN THE 80S AND LOWS IN
THE 60S OVER INLAND AREAS.

.LONG TERM...MONDAY THROUGH THURSDAY...ONSHORE FLOW WILL PERSIST
NEXT WEEK AS BLOCKING UPPER PATTERN AMPLIFIES. HIGH PRESSURE RIDGE
WILL BE SITUATED ALONG THE EAST COAST AND LOW PRESSURE TROUGH WILL
EXTEND FROM THE CARIBBEAN INTO THE WESTERN ATLANTIC. AIRMASS WILL
REMAIN VERY DRY IN THE MID-UPPER LEVELS SO ONLY SMALL POPS MAINLY
NEAR THE EAST COAST ARE EXPECTED. TEMPERATURES WILL GRADUALLY RISE
BACK TO AVERAGE LEVELS BY MIDWEEK.

&&

.AVIATION...MAINLY VFR TO CONTINUE THROUGH 12Z/13Z WITH
ONLY MINIMAL CHANCES OF MVFR VSBY/CIGS...MAINLY AT GNV AND VQQ. VCSH
EXPECTED AT GNV NEXT COUPLE OF HRS BASED ON RADAR TRENDS.
LOWER RAIN PROBS TODAY THROUGH GNV APPEARS TO HAVE BEST CONVECTIVE
TSTM CHANCES IN AFTN AND HAVE ELECTED TO PLACE IN TEMPO GROUP 17Z-21Z.
REST OF TAFS VCTS SEEMED APPROPRIATE FOR AFTN SHOWERS AND STORMS.
MOST OF THE ACTIVTY WILL WIND DOWN LATER IN THE EVENING.

&&

.MARINE...FRONTAL BOUNDARY ACROSS THE CWA EARLY THIS MORNING AND
WILL SLIDE SWD WITH WINDS SHIFTING TO NE AND E THROUGH THE DAY AND
INCREASING. SCEC MAY BEGIN TONIGHT AND WITH CONFIDENCE BETTER THAN 60%
HAVE CHOSEN TO GO AHEAD AND RAISE SCA FOR OFFSHORE WATERS BEGINNING
BY LATE FRI MORNING AND CONT INTO SAT EVENING. WINDS SHOULD ABATE
SLIGHTLY ON SUN INTO MON BUT STILL EXPECT ELEVATED SEAS THAT WILL BE
HAZARDOUS FOR SMALL BOATERS.

RIP CURRENTS: LOW RISK STARTS OUT TODAY BUT WITH WIND INCREASING MAY
SEE A FEW MORE RIPS DEVELOP IN AFTN AND WILL WORD TO GO MODERATE TODAY.
SOLIDLY MODERATE RISK ON FRI. POSSIBLE HIGH RISK FOR THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  91  66  88  63 /  30  30   0   0
SSI  85  73  83  71 /  20  10  10  10
JAX  89  67  85  66 /  40  20  10  10
SGJ  87  73  84  73 /  40  20  10  20
GNV  90  68  88  65 /  60  50  30  10
OCF  91  69  89  68 /  50  50  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

ZIBURA/SHASHY
Hazardous weather outlook, Jun 14, 1:50 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 AM EDT THU JUN 14 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-151000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
150 AM EDT THU JUN 14 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

A SLOW MOVING COLD FRONT NEAR THE FLORIDA GEORGIA BORDER WILL
PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA
THURSDAY THROUGH NEXT TUESDAY. COASTAL SHOWERS AND ISOLATED INLAND
AFTERNOON THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ELEVATED RISK OF
RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS
BOATING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 13, 11:27 PM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 PM EDT WED JUN 13 2012

FLZ023-030-031-140400-
BAKER-BRADFORD-UNION-
1127 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION COUNTIES FOR
STRONG WINDS AND FREQUENT LIGHTNING VALID UNTIL MIDNIGHT EDT...

AT 1127 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 7 MILES NORTH OF ELLERBEE...OR 10 MILES
NORTH OF RAIFORD...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND ELLERBEE THROUGH MIDNIGHT
EDT. FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3020 8206 3008 8206 3008 8228 3014 8230
      3024 8231 3027 8212
TIME...MOT...LOC 0327Z 334DEG 7KT 3020 8217

SHASHY
Special weather statement, Jun 13, 11:31 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT WED JUN 13 2012

GAZ149-163-140400-
ATKINSON-CLINCH-
1131 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ATKINSON AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL MIDNIGHT EDT...

AT 1130 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COGDELL...OR 8 MILES NORTHWEST OF
ARGYLE...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND COGDELL...HOMERVILLE AND ARGYLE THROUGH MIDNIGHT
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. ANOTHER
STRONG STORM ABOUT 10 MILES SOUTHEAST OF HOMERVILLE WILL DRIFT SOUTH
AROUND 5 MPH. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3124 8270 3116 8266 3094 8254 3088 8267
      3089 8278 3120 8283
TIME...MOT...LOC 0330Z 353DEG 6KT 3117 8273

SHASHY
Special weather statement, Jun 13, 11:52 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1152 PM EDT WED JUN 13 2012

FLZ023-030-031-140420-
BAKER-BRADFORD-UNION-
1152 PM EDT WED JUN 13 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
BRADFORD...SOUTHEASTERN BAKER AND EASTERN UNION COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 1220 AM EDT...

AT 1152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF ELLERBEE...OR 7
MILES NORTHEAST OF RAIFORD...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND ELLERBEE...RAIFORD...
STARKE...LAWTEY AND JOHNSTOWN THROUGH 1220 AM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8205 2999 8230 3020 8227 3021 8205
TIME...MOT...LOC 0352Z 002DEG 10KT 3012 8215

SHASHY
Special weather statement, Jun 14, 12:22 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 AM EDT THU JUN 14 2012

FLZ030-031-140445-
BRADFORD-UNION-
1222 AM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
BRADFORD AND EASTERN UNION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 1245 AM EDT...

AT 1222 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF LAWTEY...OR 6 MILES EAST
OF RAIFORD...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND LAWTEY AND STARKE THROUGH 1245 AM EDT.
LIGHTNING...SMALL HAIL AND GUSTY WINDS UP TO 45 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2992 8208 2999 8226 3005 8222 3009 8220
      3007 8206
TIME...MOT...LOC 0422Z 011DEG 4KT 3005 8215

SHASHY
Special weather statement, Jun 14, 12:31 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1231 AM EDT THU JUN 14 2012

FLZ022-030-140500-
COLUMBIA-UNION-
1231 AM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 100 AM EDT...

AT 1231 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES EAST OF COLUMBIA...OR 6 MILES
SOUTHEAST OF LAKE CITY...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND COLUMBIA THROUGH 100 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO
50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8253 3000 8272 3015 8268 3017 8265
      3016 8251 3012 8251
TIME...MOT...LOC 0431Z 006DEG 7KT 3010 8260

SHASHY
Special weather statement, Jun 14, 2:17 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 AM EDT THU JUN 14 2012

FLZ021-022-140645-
COLUMBIA-SUWANNEE-
217 AM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 245 AM EDT...

AT 217 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF OBRIEN...OR 7 MILES
NORTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...NEARLY STATIONARY.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BRANFORD AND
OBRIEN THROUGH 245 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8286 3001 8275 2991 8287 3002 8302
      3003 8302 3004 8302
TIME...MOT...LOC 0617Z 137DEG 1KT 3002 8286

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:03 PM EDTSpecial Weather StatementJAXPutnam27 min
Jun 13, 8:28 PM EDTSpecial Weather StatementJAXMarion32 min
Jun 13, 8:37 PM EDTSpecial Weather StatementJAXMarion23 min
Jun 13, 10:04 PM EDTSpecial Weather StatementJAXBaker26 min
Jun 13, 11:27 PM EDTSpecial Weather StatementJAXBaker33 min
Jun 13, 11:52 PM EDTSpecial Weather StatementJAXBradford28 min
Jun 14, 12:22 AM EDTSpecial Weather StatementJAXBradford23 min
Jun 14, 12:31 AM EDTSpecial Weather StatementJAXColumbia29 min
Jun 14, 2:17 AM EDTSpecial Weather StatementJAXSuwannee28 min
Jun 14, 12:46 PM EDTSpecial Weather StatementJAXHamilton44 min
Jun 14, 1:15 PM EDTSpecial Weather StatementJAXMarion60 min
Jun 14, 1:34 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee56 min
Jun 14, 1:57 PM EDTAreal Flood AdvisoryJAXHamilton, Suwannee2 hr
Jun 14, 2:39 PM EDTSpecial Weather StatementJAXSuwannee51 min
Jun 14, 2:43 PM EDTSpecial Weather StatementJAXAlachua47 min
Jun 14, 2:52 PM EDTAreal Flood AdvisoryJAXSuwannee3 hr
Jun 14, 2:59 PM EDTSpecial Weather StatementJAXGilchrist46 min
Jun 14, 3:14 PM EDTSpecial Weather StatementJAXLevy31 min
Jun 14, 3:27 PM EDTSpecial Weather StatementJAXGilchrist63 min
Jun 14, 3:32 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist, Suwannee3 hr
Jun 14, 3:32 PM EDTSpecial Weather StatementJAXAlachua28 min
Jun 14, 3:35 PM EDTSpecial Weather StatementJAXMarion25 min
Jun 14, 3:55 PM EDTSpecial Weather StatementJAXAlachua35 min
Jun 14, 4:08 PM EDTSpecial Weather StatementJAXAlachua37 min
Jun 14, 4:13 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Columbia3 hr
Jun 14, 4:21 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee114 min
Jun 14, 4:21 PM EDTSpecial Weather StatementJAXColumbia39 min
Jun 13, 10:59 PM EDTSpecial Weather StatementJAXClinch31 min
Jun 13, 11:31 PM EDTSpecial Weather StatementJAXClinch29 min
Jun 14, 4:34 PM EDTSpecial Weather StatementJAXClinch26 min
Jun 14, 4:39 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
Jun 14, 4:54 PM EDTSpecial Weather StatementJAXClinch36 min
Jun 14, 5:28 PM EDTSpecial Weather StatementJAXClinch32 min
Jun 14, 5:45 PM EDTSpecial Weather StatementJAXAtkinson30 min
Jun 14, 5:56 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
Jun 14, 6:28 PM EDTSpecial Weather StatementJAXJeff Davis47 min
Jun 14, 6:34 PM EDTSpecial Weather StatementJAXJeff Davis41 min
Jun 14, 7:09 PM EDTSevere Thunderstorm WarningJAXAppling, Coffee, Jeff Davis51 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.